Some applications of quadrature rules for mappings on Lp[u,v] space via Ostrowski-type inequality

Authors

DOI:

https://doi.org/10.33993/jnaat462-1107

Keywords:

Ostrowski inequality, Lp space, bounded variation, numerical integration, sharp bounds
Abstract views: 362

Abstract

Some Ostrowski-type inequalities are stated for Lp[u,v] spaces and for mappings of bounded variations. Applications are also given for obtaining error bounds of some composite quadrature formulae.

Downloads

References

M. W. Alomari, A Companion of Dragomir’s Generalization of the Ostrowski inequality and Applications to Numerical integration, Ukrainian Mathematical Journal, 64 (4), (2012), pp. 491-509, DOI: https://doi.org/10.1007/s11253-012-0661-x

P. L. Chebyshev, Sur les expressions approximative des integrals par les auters prises entre les memes limites, Proc. Math. Soc. Charkov, 2 (1882), pp. 93-98.

S. S. Dragomir and S.Wang, An inequality of Ostrowski-Gr ̈uss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 33 (1997), pp. 15-20, DOI: https://doi.org/10.1016/S0898-1221(97)00084-9

S. S. Dragomir, A Companion of Ostrowski’s Inequality for functions of Bounded Variation and Applications, Int. J. Nonlinear Anal. Appl., 5 (2014), pp. 89-97.

G. Gruss, Uber das Maximum des absoluten Betragesvon 1(b−a)∫baf(x)g(x)dx−1(b−a)2×∫bf(x)dx∫bag(x)dx , Math. Z., 39 (1935), pp. 215-226. DOI: https://doi.org/10.1007/BF01201355

Asif R. Khan, Josip Pecaric and M. Praljak, Weighted Montgomery inequalities for higher order differentiable functions of two variables, Rev. Anal. Numer. Theor. Approx., 42 (1) (2013), pp. 49-71.

Mohammas Masjed-Jamei and Severs. Dragomir Generalization of Ostrowski-Gruss Inequality, World Scientific, 12 (2) (2014), pp. 117-130, DOI: https://doi.org/10.1142/S0219530513500309

G. V. Milovanovic, On some integral inequalities, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., No. 498–541 (1975), pp. 119-124.

G.V. Milovanovic, J. E. Pecaric, On generalization of the inequality of A. Ostrowski and some related applications, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., No. 544-576 (1976), pp. 155-158.

A. M. Ostrowski, Uber die absolutabweichung einer differentiebaren funktion von ihren integralmittelwert, Comment. Math. Helv., 10 (1938), pp. 226-227, DOI: https://doi.org/10.1007/BF01214290

Richard L. Wheeden and Antoni Zygmund, Measure and Integral, Marcel Dekker. Inc, New York, 1977. DOI: https://doi.org/10.1201/b15702

Downloads

Published

2017-11-08

Issue

Section

Articles

How to Cite

Irshad, N., & Khan, A. R. (2017). Some applications of quadrature rules for mappings on Lp[u,v] space via Ostrowski-type inequality. J. Numer. Anal. Approx. Theory, 46(2), 141-149. https://doi.org/10.33993/jnaat462-1107